CSN Login
Members Online: 10

dry orgasm

Billybumps
Posts: 18
Joined: Aug 2003

I am 5 months post RP and still can't get an erection. I have however experienced "dry orgasms" even though I have had no erection. Yesterday I experienced a really painful orgasm. The pain seemed to go through my rectum, testicles, and penis. The pain lasted a couple of minutesnbut it was something I have not experienced before. Has anyone experienced a similar problem. Is it something that I should be worried about? Do you think I should notify my doctor?

therog
Posts: 8
Joined: Oct 2003

At 9 months post RP I still can not reach an erection on my own. At my 3 month check up my Dr. gave me a sample pack of Viagra, 5 tablets at 50 mg. They didn't work. At my 6 month visit he wrote me a prescription for 10 tabs at 100 mg's, with several refills. The first few attempts had only limited success. Meaning I felt some growth although not enough to penetrate, but I was able to reach a pleasurable climax. At eight months I did manage to get a useful erection albeit about half it's normal size. I did have intercourse but when I reached the point of climax the orgasam didn't really happen although my body reacted as if it did happen (including the pain). I have had the same non-climax experience each time thereafter and that continues. I don't know what causes that. However, on the other hand, an orgasm by oral sex results in extremely pleasurable climax. As for the dry orgasm that is the norm for post RP. The prostrate gland produces the seminal fluid to move your sperm. No prostate no fluid, it's that simple. As for the pain you feel I have a similar problem. At orgasm my left testical goes into a spasm and is drawn practically inside my body. The pain is similar to a cramp or charlie horse and lasts for 5 to 10 minutes. I haven't mentioned it to my Dr. for fear of seeming crazy. I have never heard nor read of anyone having a similar problem. I will ask him about it on my next visit. He did explain the fact that it may take up to 18 months to return to a normal sex life and I should remain patient. Yea....Easy to say.

warren612
Posts: 23
Joined: Dec 2002

Billy D, did your Dr. tell you anything about having a RP? You seem to be in the dark. Very few guys are able to get an erection with or without assistance after only 5 months. It has been 13 months and I can only acheive partial erections without the help of medication. My reccomendation to you is try the new pill Levitra. It works better and faster for me. Some Dr.'s say it could take two years. If you are in a rush have your Dr. give you, and teach you how to give yourself injection.in your Penis. They say instant erections. I had some intense burning in my Penis during orgasm. It has since gone away. If I had pain I would ask my Dr. It's probably nothing but it can't hurt to ask.

twellla
Posts: 1
Joined: Aug 2003

I'm jusst 6 months today post RP and still no erection. Viagara 100 mg's no help at all but I can have an orgasm. No pain however, and my Dr. has never mentioned that posibility - especially the couple to five minutes of same.

warren612
Posts: 23
Joined: Dec 2002

I was only getting partial erections from both Viagra and Levitra. I went to my Uroligist yesterday and got an injection in my Penis. In 10 minutes I had an erection. It was unbeleivable how quick and how well it worked. The first shot is always the trickey one because the Dr. is not really sure how much to give. I had an erection for a little over 3 hours. It became pretty painfull. You have 5 hours before you will damage the Penis. The Dr. also told me alot of the times one injection is enough to make the Viagra work better going forward. I will try it this week. The longer you go without getting an erection the more difficult it will become for it to ever work on it's own. I would recommend anyone having a problem go get an injection. You'll be glad you did.

Calagari
Posts: 3
Joined: Mar 2003

I am 12 months past radiation and seeding treatment. I had pain for several months following treatment. One day it just all went a way. I hope this will be your case as well. The pain takes any or all enjoyment out of the sexual experience. I am on 100 MG of Viagara and at times it isn't much of a help. What I do know is that a patient loving women sure helps me get through all this and more. I hope you are as lucky as I am. Hang in there and don't get discouraged.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network